Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The computation of $ W\sb\ast (\pi ,\,\omega ;\,{\bf Z})$ for $ \pi $ an abelian $ 2$-group


Author: David E. Gibbs
Journal: Proc. Amer. Math. Soc. 79 (1980), 355-358
MSC: Primary 10C05; Secondary 15A63
MathSciNet review: 567971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \pi $ be a finite abelian 2-group and $ \omega :\pi \to {Z_2} = \{ + 1, - 1\} $ be a nontrivial homomorphism. Under these conditions, we compute the group $ {W_ \ast }(\pi ,\omega ;Z)$. We also show that $ {W_2}(\pi ,\omega ;Z)$ is isomorphic to $ {W_2}\left( {\pi ,\omega ;Z\left[ {\frac{1}{2}} \right]} \right)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C05, 15A63

Retrieve articles in all journals with MSC: 10C05, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0567971-1
PII: S 0002-9939(1980)0567971-1
Keywords: Bordism, representation, Witt ring
Article copyright: © Copyright 1980 American Mathematical Society